MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM DRILL BIT STRYKER J-LATCH/75MM; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM DRILL BIT STRYKER J-LATCH/75MM; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Model Number 310.143
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes gfa, gff, hsz.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during coronoid fracture using modular hand 2.0mm module, the drill bit stryker broke.The fluted portion of the drill was disposed.The shaft of the drill remained in the stryker power attachment.It is unknown if the drill bit broke in the bone or before insertion into the bone.The drill bit was not used in tandem with a drill guide which may have allowed the drill bit to deform under the drills high revolution per minute (rpm).A new drill bit was selected to finish the procedure.Fragments were generated from the broken device and were removed.There was a surgical delay of an unknown duration.Procedure was successfully completed.Patient outcome was as expected.Concomitant device reported: unknown drill bit (part# unknown, lot # unknown, quantity 1), unknown module (part# unknown, lot # unknown, quantity 1).This report is for one (1) 1.5mm drill bit stryker j-latch/75mm.This is report 1 of 1 for (b)(4).

Brand Name
1.5MM DRILL BIT STRYKER J-LATCH/75MM
Common Device Name
INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8394346
Report Number2939274-2019-56834
Device Sequence Number16908444
Product Code HWE
UDI-Device Identifier10886982186003
UDI-Public(01)10886982186003
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.143
Device Catalogue Number310.143
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1